As you have taken antibiotics for some STD, it is likely that some fungal infection has now occured due to overuse of antibiotics. Most common vaginal fungal infection
which presents with thick curdy white discharge with itching and white plaques. So it can be that you have that and you are confusing it with clitoral discharge.
Also urinary tract infection
can cause clitoral inflammation
. So you also get a urine microscopy and culture tests done.
does not give off discharge per se. However, there are several potential causes of material accumulating on the clitoris that could be interpreted as discharge.The first is simply dead skin and other debris that can collect in places such as under the hood of skin on the clitoris. This is simply an issue of hygiene and can be cleared up by regularly washing the area. Another possibility is smegma. Smegma is a thick white secretion produced by certain skin glands that live in the skin around the clitoris. It can appear as a cheesy discharge and may have a mildly unpleasant odor.
Besides YOU have history of some STD, the name you havent mentioned so it can be that there is a recurrence or associated infection.
I suggest you visit a gynecologist and get an internal examination with vaginal swab and culture tests. Also get a PAP smear
test as you have history of STD and it would be beneficial.
Maintain personal and perineal hygiene.
Keep the area dry after proper wash with water alone following urination or defecation.